# SDR CA050217005

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,303 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 847898
- Condition: Intermittent
- Location: Lt Wing Root
- Part time: 13,027 hours
- Component: Power Pack, Vickers
- Component part number: 1143880009
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) YAW DAMPER KICKED OFF UNCOMMANDED, GEAR SELECTED DOWN WITH NO FUNCTION,  IT WAS NOTICED THAT L/G CNTRL C/B WAS TRIPPED, RESET, LANDING WAS UNEVENTFUL.  PILOTS CONTINUED, C/B WAS TRIPPED WITH YAW DAMP ON.  YAW DAMPER WAS DISENGAGED, C/B RESET, GEAR SELECTED DOWN.  CONTINUED W/O USE OF YAW DAMPER. ON APPROACH C/B WAS NOTED TO BE TRIPPED, WOULD NOT RESET.  CONTINUED, GEAR WAS MANUALLY EXTENDED, LANDING WAS NRML. MAINT FOUND WIRING ON LT UP/DOWN LOCK SWITCHES CHAFFED, REPAIRED, REMOVED L/G SEL CONNECTOR PLUG, REINSTALLED.  ON APPROACH, L/G C/B TRIPPED AGAIN, IT WAS RESET, GEAR EXTENDED.  UNEVENTFULL LANDING. DETERMINED SEL VALVE ON HYDR PWR PACK WAS INTERMITTENT. PWR PACK WAS REPLACED, AC RETURNED TO SERVICE.
